National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Applications of mathematics(53)
ISSN: 0862-7940
年代
1    
On the convergence of the ensemble Kalman filter 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:56  Issue:6  Page:533-541  

Mandel Jan;   Cobb Loren;   Beezley Jonathan D;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:41

文摘信息 获取全文 问图书馆员

2    
On pressure boundary conditions for steady flows of incompressible fluids with pressure and shear rate dependent viscosities 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:56  Issue:3  Page:265-285  

Lanzendörfer Martin;   Stebel Jan;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:15

文摘信息 获取全文 问图书馆员

3    
An accurate active set newton algorithm for large scale bound constrained optimization 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:56  Issue:3  Page:297-314  

Sun Li;   He Guoping;   Wang Yongli;   Zhou Changyin;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:15

文摘信息 获取全文 问图书馆员

4    
Some results for fractional impulsive boundary value problems on infinite intervals 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:56  Issue:4  Page:371-387  

Zhao Xiangkui;   Ge Weigao;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:11

文摘信息 获取全文 问图书馆员

5    
The interface crack with Coulomb friction between two bonded dissimilar elastic media 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:56  Issue:1  Page:69-97  

Itou Hiromichi;   Kovtunenko Victor A;   Tani Atusi;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:14

文摘信息 获取全文 问图书馆员

6    
Generalization of the Zlámal condition for simplicial finite elements in ℝ d 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:56  Issue:4  Page:417-424  

Brandts Jan;   Korotov Sergey;   Křížek Michal;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus]         被引频次:6

文摘信息 获取全文 问图书馆员

7    
Almost sufficient and necessary conditions for permanence and extinction of nonautonomous discrete logistic systems with time-varying delays and feedback control 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:56  Issue:2  Page:207-225  

Xu Jiabo;   Teng Zhidong;   Gao Shujing;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:5

文摘信息 获取全文 问图书馆员

8    
L 2-error estimates for Dirichlet and Neumann problems on anisotropic finite element meshes 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:56  Issue:2  Page:177-206  

Apel Thomas;   Sirch Dieter;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus]         被引频次:8

文摘信息 获取全文 问图书馆员

9    
Regularity and uniqueness in quasilinear parabolic systems 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:56  Issue:4  Page:341-370  

Krejčí Pavel;   Panizzi Lucia;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:6

文摘信息 获取全文 问图书馆员

10    
A note on poroacoustic traveling waves under Darcy's law: Exact solutions 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:56  Issue:1  Page:99-115  

Jordan P.M;   Fulford J.K;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:7

文摘信息 获取全文 问图书馆员

11    
A classical decision theoretic perspective on worst-case analysis 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:56  Issue:5  Page:499-509  

Sniedovich Moshe;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:2

文摘信息 获取全文 问图书馆员

12    
Solvability of a class of elastic beam equations with strong Carathéodory nonlinearity 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:56  Issue:6  Page:543-555  

Yao Qingliu;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:1

文摘信息 获取全文 问图书馆员

13    
Second order nonlinear differential equations with linear impulse and periodic boundary conditions 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:56  Issue:6  Page:591-606  

Huseynov Aydin;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:1

文摘信息 获取全文 问图书馆员

14    
Finite element derivative interpolation recovery technique and superconvergence 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:56  Issue:6  Page:513-531  

Zhang Tie;   Zhang Shuhua;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:1

文摘信息 获取全文 问图书馆员

15    
Positive periodic solution for ratio-dependent n-species discrete time system 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:56  Issue:6  Page:577-589  

Tang Mei-Lan;   Liu Xin-Ge;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:0

文摘信息 获取全文 问图书馆员

16    
Weak solutions for steady compressible Navier-Stokes-Fourier system in two space dimensions 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:56  Issue:1  Page:137-160  

Novotný Antonín;   Pokorný Milan;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:4

文摘信息 获取全文 问图书馆员

17    
On the worst scenario method: Application to a quasilinear elliptic 2D-problem with uncertain coefficients 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:56  Issue:5  Page:459-480  

Harasim Petr;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:1

文摘信息 获取全文 问图书馆员

18    
Global convergence property of modified Levenberg-Marquardt methods for nonsmooth equations 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:56  Issue:5  Page:481-498  

Du Shou-Qiang;   Gao Yan;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:1

文摘信息 获取全文 问图书馆员

19    
Solvability of a higher-order multi-point boundary value problem at resonance 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:56  Issue:6  Page:557-575  

Lin Xiaojie;   Zhang Qin;   Du Zengji;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:0

文摘信息 获取全文 问图书馆员

20    
On the importance of solid deformations in convection-dominated liquid/solid phase change of pure materials 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:56  Issue:1  Page:117-136  

Mansutti Daniela;   Bucchignani Edoardo;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:4

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 下一页 >
作者信息:×